# SDR DL72W953214

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Te Skin
- Condition: Damaged
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LIGHTNING DAMAGE ON O/B CORNER T/E.  REPAIRED PER MM 55-20-0 PG 801, FOUND AT HMV.
